RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 3, Pages 522–525 (Mi dan36606)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A nonlinear differential game of evasion

V. N. Lagunov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (456 kB)

Bibliographic databases:
UDC: 517.92
Presented: Л. С. Понтрягин
Received: 17.06.1971

Citation: V. N. Lagunov, “A nonlinear differential game of evasion”, Dokl. Akad. Nauk SSSR, 202:3 (1972), 522–525

Citation in format AMSBIB
\Bibitem{Lag72}
\by V.~N.~Lagunov
\paper A nonlinear differential game of evasion
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 3
\pages 522--525
\mathnet{http://mi.mathnet.ru/dan36606}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0295778}
\zmath{https://zbmath.org/?q=an:0249.90082}


Linking options:
  • http://mi.mathnet.ru/eng/dan36606
  • http://mi.mathnet.ru/eng/dan/v202/i3/p522

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Yu. Satimov, “On the theory of differential games of escape”, Math. USSR-Sb., 32:3 (1977), 371–383  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:20
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019